MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CM01
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: n im4cpb1, serial/lot #: (b)(6), udi#: (b)(4) img code for product id: nim4cpb1 is g02005 manufacturing date: 2020-03-16 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the device started normally, the test passed normally.The patient interface was connected to wi-fi.The operation began.The device started making a shrill noise, and a message appeared on the screen "the quality of the patient interface wireless connection is poor or another device is interfering with its connection.Connect the patient interface cable".User checked the signal (it was good with 3 rods) and closed the alert message by connecting the internet cable.The operation continued, and the surgeon was able to find the nerve (positive response to stimulation).The device beeped again shrilly, with a message on the screen.The message indicates that the console battery is unavailable, maintenance and repair should be contacted.Yet on screen and on patient interface, the loading bars were at maximum.When the operation was complete, user turned off the device and rebooted it.User ran a test case and the loud alarm with the message reappeared when connected wirelessly.There was no patient impact.
 
Additional Manufacturer Narrative
H3: analysis could not confirm the reported allegation.Cooling fan faulty and power pcb failure.H6: codes are updated.Previously applied fdm b17, fdr c20, fdc d16 and img g02030 codes no longer applicable.The codes fdr c0208, c07, fdc: d02 , img: g02009 belongs to product id: nim4cm01 for product id: nim4cpb1 h3: analysis found that reported issue could not be confirmed.Device received in good condition and no fault found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM 4.0 CONSOLE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21991277
Report Number1045254-2025-01296
Device Sequence Number20975498
Product Code GWF
UDI-Device Identifier00763000002978
UDI-Public00763000002978
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CM01
Device Catalogue NumberNIM4CM01
Device Lot Number219607387
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown